# SDR IPXA2025012460562

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,560 hours, 14,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP TRIM PANEL ON CREW ACCESS DOOR IS NOT SECURE AND NEEDS TIGHTENING TIGHTED AND INSTALLED TOP TRIM PANEL MOUNTING HARDWARE IAW AMM 25-23-41. OPS CHECK GOOD.
